| Catalog Number |
150610006 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was an depuy attune knee replacement that expired premature.Doi: (b)(6) 2018 dor: unknown affected side : left knee.Additional event information provided by patient stating that patient had a left total knee done in (b)(6) 2018 and has been experiencing pain.The patient had radiographs done that are reported to show that there is loosening of the "top and bottom" (tibial tray and femoral component).The patient is scheduling a revision and would be interested in compensation as he had heard his knee was in a recall.Patient provided part/lot numbers for the components, including the cement.
Additional Manufacturer Narrative
Product complaint # (b)(4).B3: date of event is an unknown date.E3: the initial reporter information has been removed for confidentiality/privacy.The initial reporter is a patient.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.